# SDR REXA2014083100852

- Difficulty date: August 31, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 23,006 hours, 20,012 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cage
- Condition: Damaged
- Location: Smoke Detector
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FWD SMOKE DETECTOR CAGE IS DAMAGED.  R & R CARGO SMOKE DETECTOR NR 1 CAGE ASSEMBLY IAW AMM 26-15-01.  OPERATIONS CHECKED OK.
